# SDR ASOA20140111003

- Difficulty date: January 11, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 30,257 hours, 17,120 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501601
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR REPORTED IN CABIN.   MX FOUND CEILING LIGHT AT ROW 7 BURNED.  REMOVED 7 REPLACED CEILING LIGHT ASSY AND OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
